Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/49099
Title: Обнаружение периодичности бинарных последовательностей с использованием преобразования Уолша - Адамара
Authors: Абрамович, Михаил Семенович
Власов, Александр Владимирович
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: May-2005
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2005. - № 2. – С.53-57
Abstract: The test for detecting periodicity in a binary random sequence using the Walsh - Hadamard transform is proposed and its performance is investigated using the statistical modelling. Построен критерий обнаружения периодичности случайных бинарных последовательностей, основанный на использовании ортогонального преобразования Уолша - Адамара. Методом статистического моделирования исследована его эффективность.
URI: http://elib.bsu.by/handle/123456789/49099
ISSN: 0321-0367
Appears in Collections:2005, №2 (май)

Files in This Item:
File Description SizeFormat 
abramovich-vlasov.pdf526,67 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.